Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

On tegretol, resperidone, rovista. How to reduce the elevated cholesterol, HDL, VLDL, SGPT?

My wife is 36 yrs of age.currently She is taking tegretol 200mg twise a day,resperidone 3 mg a day, rovista 5mg 1 daily,eziday 50mg 1 daily, glcophage 5000mg twise a day.She has also elevated level of cholestrol 249,tg 171, hdl 56, ldl 159,vldl 34,gama gt 242, alt/ sgpt 34, alk po4 124, uric acid 5.4tsh 3.82.these are the some results of latest tet done.Kindly advise what to do now and tell how to reduce elevated level of obove figures. Regards MansoorAhmad
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
The levels of cholesterol are high, but not extremely high.
So, you can try a few measures to reduce cholesterol:
1) Regular exercise as per you physician's advice. Your physician will advice you as per your health condition.
2) Diet control - reduction in fats and oils from your diet and increase in fruits and vegetables. Reduce sugar consumption too.
3) If your wife is on risperidone and carbamazepine (tegretol), you may consult your psychiatrist to try and reduce the risperidone or to use an alternative drug if the above measures do not help in reduction of cholesterol levels.
4) The risks and benefits of continuing risperidone versus stopping it will be assessed by your psychiatrist before a decision is made.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor